# SDR EISA2000021

- Difficulty date: January 18, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE C-CHECK, WORKCARD FOUND CRACK IN RIGHT WING OUTBOARD AFT FLAP AT NR 1 ROLLER.  FABRICATED AND INSTALLED DOUBLER PE SRM 57-50-4 FIG 5 MATERIAL IO 2024-T3 .050.  (M)
